About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 741079, 8 pages
http://dx.doi.org/10.1155/2014/741079
Research Article

Some Connections between the Spherical and Parabolic Bases on the Cone Expressed in terms of the Macdonald Function

1Department of Mathematics, Sholokhov Moscow State University for the Humanities, Verkhnyaya Radishevskaya 16-18, Moscow 109240, Russia
2Department of Mathematical Modeling, Moscow Aviation Institute, Volokolamskoe Shosse 4, Moscow 125993, Russia
3Department of Mathematics, Dongguk University, Gyeongju 780-714, Republic of Korea

Received 7 November 2013; Accepted 26 December 2013; Published 11 February 2014

Academic Editor: Kwang Ho Shon

Copyright © 2014 I. A. Shilin and Junesang Choi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

I. A. Shilin and Junesang Choi, “Some Connections between the Spherical and Parabolic Bases on the Cone Expressed in terms of the Macdonald Function,” Abstract and Applied Analysis, vol. 2014, Article ID 741079, 8 pages, 2014. doi:10.1155/2014/741079